# SDR DHL9780743C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FUS STA 860, FLOOR TRACK WORN, LINE NR 5.  REMOVED DAMAGED EXISTING PLUG AND FABRICATED NEW PLUG 1 EACH, IAW SRM 53-2-3.  CLEANED AREA, TREATED AND PRIMED AREA AND REPAIR PLUG IAW SRM 51-1-8.  INSTALLED REPAIR PLUG IAW SM 52-2-3.
